# SDR MALA040736

- Difficulty date: November 26, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 18,913 hours, 20,459 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 660714263
- Condition: Open
- Location: Prop Deice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP HEAT CAUTION LIGHT ILLUMINATES 40 SECONDS IN NORMAL AND 10 SECONDS IN MAX.  AIR RETURN TO MSP.  MAINTENANCE CLEANED BRUSH BLOCK, RAN AC OPS CK GOOD.  MAINTENANCE FOUND PROP DE-ICE LEADS AT PROP BLADES 1 AND 3 TO HAVE OPEN LEADS.  REPLACED DE-ICE LEADS PN 660714263 AS PER SAAB AMM RAN AC FOR 15 MIN, OPS CHECKS GOOD.
